# SDR ASAA0640218

- Difficulty date: February 10, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Dented
- Location: Bs 767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT BSTA 767 STR 25R IS DENTED.  DENTED FRAME REPAIRED PER SRM 53 00 07 FIG 201.
